# SDR ASMF200709002

- Difficulty date: September 4, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N850AM
- Make and model: Boeing 737*
- Aircraft serial: 33786
- Aircraft time: 11,717 hours, 6,296 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS HIT BY A STAIR THAT GOT MOVED BY A STRONG WIND DURING A STORM, RESULTING DAMAGE ON RADOME RT FRONT SIDE OF 23 INCH LENGTH WITH 5 PERFORATIONS (2 IN LOWER EXTREME AND 3 IN UPPER EXTREME) AND EXPOSITION OF COMPOUND MATERIAL. THE DETAILS OF THE REPAIR WILL BE SUBMITTED AS SOON AS WORKS WILL BE CONCLUDED.
